ClinVar Miner

Submissions for variant NM_000051.3(ATM):c.7766A>G (p.Lys2589Arg) (rs878853546)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Ambry Genetics RCV000567191 SCV000665439 uncertain significance Hereditary cancer-predisposing syndrome 2016-10-18 criteria provided, single submitter clinical testing Lines of evidence used in support of classification: Insufficient evidence,In silico models in agreement (benign)
Invitae RCV000227549 SCV000283061 uncertain significance Ataxia-telangiectasia syndrome 2015-11-19 criteria provided, single submitter clinical testing This sequence change replaces lysine with arginine at codon 2589 of the ATM protein (p.Lys2589Arg). The lysine residue is moderately conserved and there is a small physicochemical difference between lysine and arginine. This variant is not present in population databases (ExAC no frequency) and has not been reported in the literature. Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be tolerated, but these predictions have not been confirmed by published functional studies. In summary, this is a novel missense change that is not predicted to affect protein function or cause disease. However the evidence is insufficient at this time to prove that conclusively. It has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.